Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 75, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 3, 2014, 11:58 PM PDT for Clark County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 11:58 PM PDT (06:58 UTC)
- Expired
- Aug 4, 2014, 3:00 AM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Clark County, NV
The radar
The Las Vegas radar (KESX), 70 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 2:00 AM PDT | FLASH FLOOD | 5 E Red Rock Canyon, NV | HIGHWAY 159 CLOSED BY NEVADA DOT TO CLEAR DEBRIS FROM FLASH FLOOD OVERNIGHT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 122 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 7.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193
WGUS55 KVEF 040658
FFWVEF
NVC003-041000-
/O.NEW.KVEF.FF.W.0075.140804T0658Z-140804T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1158 PM PDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 300 AM PDT
* AT 1152 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER CENTRAL CLARK COUNTY...OR
NEAR RED ROCK CANYON. THE STORM PRODUCING FLASH FLOODING WAS NEARLY
STATIONARY. OVER AN INCH OF RAIN HAS FALLEN IN BROWNSTONE CANYON
IN THE PAST 30 MINUTES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3621 11542 3621 11539 3618 11536 3614 11534
3613 11541 3618 11545
$$
BP2 follow-up statements
914
WGUS75 KVEF 040730
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1230 AM PDT MON AUG 4 2014
NVC003-041000-
/O.CON.KVEF.FF.W.0075.000000T0000Z-140804T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
1230 AM PDT MON AUG 4 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM PDT FOR
CENTRAL CLARK COUNTY...
AT 1221 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THE THUNDERSTORM OVER BROWNSTONE CANYON OR NEAR CALICO BASIN WAS
WEAKENING. HOWEVER...NEARLY ONE AND A HALF INCHES OF RAIN FALL IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS MORE DIFFICULT TO DETECT
FLOODED ROADS.
&&
LAT...LON 3621 11542 3621 11539 3618 11536 3614 11534
3613 11541 3618 11545
$$
BP644
WGUS75 KVEF 040958
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
258 AM PDT MON AUG 4 2014
NVC003-041002-
/O.EXP.KVEF.FF.W.0075.000000T0000Z-140804T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
258 AM PDT MON AUG 4 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM PDT FOR CENTRAL
CLARK COUNTY...
ANY FLOODING THAT OCCURRED FROM THE NEARLY 1.75 INCHES OF RAINFALL
THAT WAS RECORDED AROUND MIDNIGHT OVER BROWNSTONE CANYON...JUST
NORTH OF CALICO BASIN...HAS LIKELY SUBSIDED. THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 3 AM.
LAT...LON 3621 11542 3621 11539 3618 11536 3614 11534
3613 11541 3618 11545
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 8:53 PM PDT, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 3, 8:53 PM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 853 PM PDT SUN AUG 3 2014 .SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY IN THE UPCOMING WEEK. && .UPDATE...THUNDERSTORMS WITH HEAVY RAIN HAVE BEEN PERSISTING ACROSS MOHAVE...SAN BERNARDINO AND SOUTHERN CLARK COUNTY THIS EVENING WITH FLOODING REPORTED IN THE BARSTOW AREA AND MUCH OF CENTRAL MOHAVE COUNTY ALONG WITH LAKE HAVASU FARTHER SOUTH. THE UPPER LOW CONTINUES TO MOVE NORTH AND WAS CENTERED IN SAN BERNARDINO COUNTY AS OF 850 PM. LOOKS LIKE THERE IS A CHANCE WE WILL SEE SOME HEAVY RAIN PRODUCING THUNDERSTORMS INTO THE OVERNIGHT HOURS AND THE FLASH FLOOD WATCH WILL NEED TO BE EXTENDED. FOR NOW WILL PLAN ON EXTENDING IT UNTIL 12Z MONDAY MORNING. WILL ALSO BE UPDATING TO INCREASE POPS IN THE OVERNIGHT HOURS. -HARRISON- && .PREV DISCUSSION... 222 PM PDT SUN AUG 3 2014 .DISCUSSION... THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD. BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING. THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH. DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL. THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS. ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM. TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT OR JUST BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND MORMON MESA CORRIDORS ON MONDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY. MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN 7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER 1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. && .SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION TODAY ACCORDING TO NORMAL OPERATING PROCEDURES. && DISCUSSION...PADDOCK AVIATION...STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
In the hours before
Local storm report, Aug 3, 9:06 PM PDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
906 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM FLASH FLOOD 2 E KINGMAN 35.21N 114.00W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
BANK STREET TO NORTHERN 6 INCHES OF FLOWING WATER. BANK
STREET AND AIRWAY IS NEARLY IMPASSABLE.
&&
COUTLERLocal storm report, Aug 3, 9:08 PM PDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
908 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM FLASH FLOOD 2 NNE KINGMAN 35.24N 114.02W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
8 TO 10 INCHES OF FLOWING WATER ON IVRING BETWEEN KINO
AND GORDON.
&&
COUTLERLocal storm report, Aug 3, 9:30 PM PDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
930 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 2 SW BARSTOW 34.86N 117.08W
08/03/2014 SAN BERNARDINO CA 911 CALL CENTER
CA HIGHWAY PATROL REPORTS FLOODING ON LENWOOD ROAD NEAR
THE ON-RAMP TO NB I-15. A VEHICLE IS STUCK IN THE
FLOODING ON LENWOOD ROAD. WATER HAS SWEPT ROCKS ONTO THE
ROAD.
&&
CSTUMPFLocal storm report, Aug 3, 9:35 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
935 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM FLASH FLOOD 4 N DAGGETT 34.91N 116.89W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CA HIGHWAY PATROL REPORTS ROADWAY FLOODING AT THE
INTERSECTION OF CALICO BLVD AND GHOST TOWN ROAD. A
VEHICLE IS STUCK IN FLOODED INTERSECTION.
&&
CSTUMPFLocal storm report, Aug 3, 10:21 PM PDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1021 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD 1 SSW BARSTOW 34.87N 117.07W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOODING OVER HIGHVIEW AVE AND J ST. HALF OF
ROAD IS GONE.
0950 PM FLASH FLOOD 4 NE DAGGETT 34.90N 116.83W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOODING OVER ROAD AND BRIDGE AT INTERSECTION
OF CALICO RD AND YERMO RD.
0946 PM FLASH FLOOD 24 WSW OPAL MOUNTAIN RA 34.99N 117.54W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS THE INTERSECTION OF HIGHWAY 58 AND 395 FULLY
FLOODED.
1001 PM FLASH FLOOD 19 N ADELANTO 34.84N 117.50W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOODED ROADWAY NEAR MILE MARKER 32 ON
HIGHWAY 395.
&&
JSALMENLocal storm report, Aug 3, 11:01 PM PDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1101 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ PUBLIC
THREE PEOPLE ARE ON TOP OF THE ROOF OF THEIR CARS WAITING
TO BE RESCUED.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 5:32 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 6:08 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 7:24 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 8:02 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 9:05 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 9:51 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 11:06 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 11:17 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 11:31 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 11:35 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 3 hr |
| Aug 3, 11:45 PM PDT | Areal Flood Advisory | VEF | Nye | 3 hr |
| Aug 4, 2:44 AM PDT | Areal Flood Advisory | VEF | Nye | 2 hr |
| Aug 4, 3:25 AM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 4:58 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 4, 12:06 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 1:13 PM PDT | Areal Flood Advisory | VEF | Nye | 3 hr |
| Aug 4, 1:21 PM PDT | Areal Flood Advisory | VEF | Clark | 114 min |
| Aug 4, 1:47 PM PDT | Flash Flood Warning | VEF | Clark | 118 min |
| Aug 4, 2:16 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:21 PM PDT | Flash Flood Warning | VEF | Nye | 114 min |
| Aug 4, 2:21 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:28 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:57 PM PDT | Areal Flood Advisory | VEF | Clark, Lincoln | 5 hr |
| Aug 4, 3:45 PM PDT | Flash Flood Warning | VEF | Esmeralda, Nye | 3 hr |
| Aug 4, 3:56 PM PDT | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Aug 4, 4:16 PM PDT | Areal Flood Advisory | VEF | Clark, Nye | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.